TU Darmstadt / ULB / TUbiblio

Compressions of infinite-dimensional bounded symmetric domains

Neeb, Karl-Hermann (2001):
Compressions of infinite-dimensional bounded symmetric domains.
In: Semigroup forum, 63, pp. 71-105. [Article]

Item Type: Article
Erschienen: 2001
Creators: Neeb, Karl-Hermann
Title: Compressions of infinite-dimensional bounded symmetric domains
Language: English
Journal or Publication Title: Semigroup forum
Journal volume: 63
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details